# SDR HEEA968023

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indication
- Part number: 124044
- Condition: Fluctuation
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLUCTUATION.
